# SDR AALA20050051

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY LIGHTS BETWEEN AFT LAVS INOPERATIVE.  REPLACED BATTERY PACKS AND TWO LIGHT BULBS FOR EMERGENCY LIGHTS BETWEEN AFT LAVS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
